Default: Chaos, Solitons and Fractals

ISSN: 0960-0779

Journal Home

Journal Guideline

Chaos, Solitons and Fractals Q1 Unclaimed

Elsevier Ltd. United Kingdom
Unfortunately this journal has not been claimed yet. For this reason, some information may be unavailable.

Chaos, Solitons and Fractals is a journal indexed in SJR in Mathematics (miscellaneous) with an H index of 139. It has an SJR impact factor of 1,043 and it has a best quartile of Q1. It is published in English. It has an SJR impact factor of 1,043.

Type: Journal

Type of Copyright:

Languages: English

Open Access Policy:

Type of publications:

Publication frecuency: -

Scopus WOS
Categories: Applied Mathematics (Q1) Mathematics (miscellaneous) (Q1) Physics and Astronomy (miscellaneous) (Q1) Statistical and Nonlinear Physics (Q1)
Price

- €

Inmediate OA

NPD

Embargoed OA

- €

Non OA

Metrics

Chaos, Solitons and Fractals

1,043

SJR Impact factor

139

H Index

886

Total Docs (Last Year)

1216

Total Docs (3 years)

35752

Total Refs

6805

Total Cites (3 years)

1208

Citable Docs (3 years)

6,18

Cites/Doc (2 years)

40,35

Ref/Doc



Best articles by citations

Special derivative nonlinear Schrodinger (DNLS) systems exhibiting 2-soliton solutions

View more

Bifurcation of the period-4 orbits in the standard map

View more

On some regularities in dynamic response of cyclic periodic structures

View more

Mathematical modelling of the heart: cell to organ

View more

Erratum to: "Tessellations in three-dimensional hyperbolic space from dynamics and the quaternions"

View more

On Taylor series expansion for chaotic nonlinear systems

View more

Renormalization group method and Julia sets

View more

Erratum to: "Time reversal of Markov processes and relativistic quantum theory" [Chaos, Solitons & Fractals 8 (1997) 1711-1772]

View more

On the Integrability Properties of a Perturbed Nonlinear Schrodinger Field Equation

View more

Fundamentals of constructing particle-laden jetflow by fractal point sets and predicting 3D solid-erosion rates

View more

Basin boundaries with fractal and smooth accumulation properties in systems with single potential well

View more

Analysis of period-doubling and chaos of a non-symmetric oscillator with piecewise-linearity

View more
SHOW MORE ARTICLES

1f2 law in one-dimensional quantum transport: an example of weak chaos in quantum systems

View more

A symplectic mapping for the ergodic magnetic limiter and its dynamical analysis

View more

Quantum flux-based resonances in solitonic vortices

View more

Single-particle trajectories in two-dimensional turbulence

View more

Skyrmion dynamics in (2 + 1) dimensions

View more

On a transfinite heterotic string theory

View more

Soliton propagation in a system of two inductively coupled long Josephson junctions

View more

The Hausdorff dimensions of heterotic string fields are D(-)=26.18033989 and D(+)=10

View more

An Asymmetrical Phase Locking Structure for aNon-excitable Cell Model

View more

Computing in nonlinear media and automata collectives, Andrew Adamatzky; Institute of Physics Publishing, Bristol, 2001, 395 pages

View more

On maximally looped closed curves

View more

Random walk and chaos of the spectrum. Solvable model

View more

Comments

No comments ... Be the first to comment!

FAQS